Jump to content

  • helpline
  • donate

E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter

Reducing dosage of car adopa/levadopa

  • Please log in to reply
1 reply to this topic

#1 genden69


    Advanced Member

  • Members
  • PipPipPip
  • 68 posts

Posted 02 April 2014 - 10:56 PM

I know that reducing carbadopa/levadopa too quickly can be dangerous. I am taking 7 25/100 tablets during the day and one and 1/2 50/100 ER at bedtime and one and 1/2 50/100 ER at 4:00 am. Is it dangerous to eliminate the two 1/2 ER's at night? I don't plan to do this without consulting my doctor, but am wondering at what point reducing the levadopa is dangerous. For example, if I forget a dose or half dose during the night, how dangerous can it be?

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 5,706 posts
  • LocationUniversity of Florida

Posted 05 April 2014 - 10:12 AM

Always consult your doctor but eliminating a few doses is usually safe.  It is abruptly stopping all dosages that we worry the most about.

Michael S. Okun, M.D.

Author of Amazon Kindle and Paperback 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users